# SDR ASOA201611103080

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 39,903 hours, 30,840 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043465
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE INDICATION ON EICAS IN FLIGHT. MAINTENANCE INSPECTED AND REPLACED THE LAVATORY SMOKE DETECTION PANEL. OPERATIONAL CHECKS WERE GOOD.
